# SDR KPVA200716

- Difficulty date: October 4, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N979HA
- Make and model: Dhav DHC8103
- Aircraft serial: 373
- Aircraft time: 29,371 hours, 35,744 cycles
- Engine: Pwa PW121
- Engine time: 23,620 hours, 29,191 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 3037479
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(PIREP) ON CLIMBOUT AT 3000FT, THE NR 2 ENGINE OIL PRESSURE LIGHT ILLUMINATED AND ZERO OIL PRESSURE ON THE GAUGE.  SHUT THE ENGINE DOWN PER CHECKLIST AND LANDED WITHOUT INCIDENT.  (MX) REMOVED AND REPLACED NR 2 ENGINE IAW RORM AIA M-105.  OPS AND LEAK CHECK IAW DHC-8 MM 71-00-00 PG 529-532.
